Translator Disclaimer
November 2006 Global solutions of the wave-Schr\"odinger system below $L^{2}$
Takafumi AKAHORI
Hokkaido Math. J. 35(4): 779-813 (November 2006). DOI: 10.14492/hokmj/1285766430

Abstract

We prove that the 3 dimensional wave-Schr\"odinger system is globally well-posed for data in $(H^{s_{1}}\times \dot{H}^{s_{2}} \times \dot{H}^{s_{2}-1})(\R^{3})$, where both $s_{1}$ and $s_{2}$ are some negative indices.

Citation

Download Citation

Takafumi AKAHORI. "Global solutions of the wave-Schr\"odinger system below $L^{2}$." Hokkaido Math. J. 35 (4) 779 - 813, November 2006. https://doi.org/10.14492/hokmj/1285766430

Information

Published: November 2006
First available in Project Euclid: 29 September 2010

zbMATH: 1129.35071
MathSciNet: MR2289361
Digital Object Identifier: 10.14492/hokmj/1285766430

Subjects:
Primary: 35Q55

Rights: Copyright © 2006 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.35 • No. 4 • November 2006
Back to Top